# SDR YENA201909080529

- Difficulty date: September 8, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK FRAME SECTION CONNECTION LOCATED FR68 LT SIDE; REF NR 2019-197/1-2019-257858 - REPLACED FR SECTION 68 CONNECTION LT SIDE AT STR 24L IAW SRM 51-72-11 AND 51-42-11, DRAWING E53474250.
